欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  9 篇文章
     
     
 
Second Kind Shifted Chebyshev Polynomials for Solving the Model Nonlinear ODEs

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 391-401
       
 
Some Exact Solutions of Generalized Jeffrey Fluid Using N-Transform

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 402-412
       
 
Numerical Method for Solving Electromagnetic Wave Scattering by One and Many Small Perfectly Conducting Bodies

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 413-434
       
 
Numerical Method for Solving Electromagnetic Scattering Problem by Many Small Impedance Bodies

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 435-443
       
 
Simple Method for Evaluating Singular Integrals

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 444-450
       
 
Construction of Global Weak Entropy Solution of Initial-Boundary Value Problem for Scalar Conservation Laws with Weak Discontinuous Flux

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 451-468
       
 
Comparison of Numerical Approximations of One-Dimensional Space Fractional Diffusion Equation Using Different Types of Collocation Points in Spectral Method Based on Lagrange’s Basis Polynomials

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 469-480
       
 
Applications of Potential Theoretic Mother Bodies in Electrostatics

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 481-494
       
 
Global Analysis of Solutions of a New Class of Rational Difference Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 4 Page: 495-503